MathSciNet Relay Station
MathSciNet bibliographic data
MR1840834 60H05 (60J55)
Coutin, Laure; Nualart, David; Tudor, Ciprian A. Tanaka formula for the fractional Brownian motion. Stochastic Process. Appl. 94 (2001), no. 2, 301–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement